# SDR SWIA200413060

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 4,251 hours, 3,659 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 70609
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 2 WILL NOT ENGAGE.  REPLACED STAB DISCONNECT SWITCH ON F/O'S YOKE.  REPLACED HSTCU.  OPS CHECKS GOOD IAW MM 27-41-00.  S/N OFF: 1384.
